Research

The multifractal spectrum of Brownian intersection local times


Reference:

Klenke, A. and Morters, P., 2005. The multifractal spectrum of Brownian intersection local times. Annals of Probability, 33 (4), pp. 1255-1301.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsKlenke, A.and Morters, P.
DOI10.1214/009117905000000116
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7140
Additional InformationID number: ISI:000230469400002

Export

Actions (login required)

View Item